# SDR IPXA1569369

- Difficulty date: September 6, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FAIRING STRUCTURE, RT FWD MACHINED DOUBLER IS CHAFED AND WORN AT PPS 208, PN 313N5025-1.  R & R DOUBLER IAW DWG 313N5025, REV F AND SRM 51-40-02-0G.
